# SDR CA110125034

- Difficulty date: January 7, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 172N
- Aircraft time: 4,209 hours
- Engine: Lyc O320H2AD
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Seal
- Part number: LW13792
- Condition: Leaking
- Location: Crankcase
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) OIL SEAL LEAKING OIL ON TO LANDING LIGHT.
